# SDR SWAA2019080835729

- Difficulty date: July 18, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 148A3110
- Condition: Corroded
- Location: Bs 1036-1043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN DOUBLER PLATE CORRODED BETWEEN BS. 1036 TO BS. 1043, BETWEEN STR. 2L TO STR. 2R. / R&R DOUBLER PLATE IAW SRM AND DWG.
